# SDR SWAA2016111709827

- Difficulty date: November 9, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 34,721 hours, 20,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 416A1500
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY ESCAPE HATCH STRAP CORRODED ON THE HOOK ASSEMBLY.  R&R STRAP IAW MM.
